• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Galois Theory of Difference Equations with Periodic Parameters

Communications in Algebra. 2014. Vol. 42. No. 9. P. 3902-3943.
Antieau B., Ovchinnikov A., Trushin D.

We develop a Galois theory for systems of linear difference equations with periodic parameters, for which we also introduce linear difference algebraic groups. We apply this to constructively test if solutions of linear q-difference equations, with q ∈ ℂ* and q not a root of unity, satisfy any polynomial ζ-difference equations with ζ t = 1, t ≥ 1.